Modifying the double smoothing bandwidth selector in nonparametric regression

J. Beran, Y. Feng, S. Heiler, Statistical Methodology 6 (2009) 447–465.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Statistical Methodology
Volume
6
Issue
5
Page
447-465
ISSN
LibreCat-ID

Cite this

Beran J, Feng Y, Heiler S. Modifying the double smoothing bandwidth selector in nonparametric regression. Statistical Methodology. 2009;6(5):447-465. doi:10.1016/j.stamet.2009.04.001
Beran, J., Feng, Y., & Heiler, S. (2009). Modifying the double smoothing bandwidth selector in nonparametric regression. Statistical Methodology, 6(5), 447–465. https://doi.org/10.1016/j.stamet.2009.04.001
@article{Beran_Feng_Heiler_2009, title={Modifying the double smoothing bandwidth selector in nonparametric regression}, volume={6}, DOI={10.1016/j.stamet.2009.04.001}, number={5}, journal={Statistical Methodology}, publisher={Elsevier BV}, author={Beran, Jan and Feng, Yuanhua and Heiler, Siegfried}, year={2009}, pages={447–465} }
Beran, Jan, Yuanhua Feng, and Siegfried Heiler. “Modifying the Double Smoothing Bandwidth Selector in Nonparametric Regression.” Statistical Methodology 6, no. 5 (2009): 447–65. https://doi.org/10.1016/j.stamet.2009.04.001.
J. Beran, Y. Feng, and S. Heiler, “Modifying the double smoothing bandwidth selector in nonparametric regression,” Statistical Methodology, vol. 6, no. 5, pp. 447–465, 2009.
Beran, Jan, et al. “Modifying the Double Smoothing Bandwidth Selector in Nonparametric Regression.” Statistical Methodology, vol. 6, no. 5, Elsevier BV, 2009, pp. 447–65, doi:10.1016/j.stamet.2009.04.001.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar